# SDR UIEA2019012202996

- Difficulty date: January 21, 2019
- Submitted: January 23, 2019
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 77,300 hours, 16,767 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 4200352
- Part serial: 690
- Condition: Faulty
- Location: E&E Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

" FWD EQUIP VALVE " EICAS MESSAGE( DEFREED IAW DDG 21-58-06 MAINT PROCEDURE  2 C/W. DDG #106211.   LOG PAGE 1032265: TROUBLESHOT PER FIM 21-58 FAULT TREE 986, FOUND FWD V900 VALVE BAD, R&R V900 VALVE IAW 21-58-00 AMM, OPS CHECK GOOD, THIS CLEARS DMI #106212. PLACARDS REMOVED   )
